# SDR USAA2011110300001

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 61,532 hours, 41,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIEF PILOT HANDED CAPTAIN EXIT SIGN FROM SEAT 11C AFTER  FLIGHT.  MAINTENANCE RE-INSTALLED EXIT COVER.  OPS CHECK GOOD.
